Metrics

From
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions by İmdat İşcan, Mahir Kadakal and Yasemin Külekçi Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15 doi:10.12691/tjant-6-1-2
Views
3614
Html 3094
Abstract 520
28 February 2018 (publication date) through 21 September 2019 *
16.82 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1392
PDF608
Epub373
XML279
PPT0
Figures69
Tables63
Export: 1148
RIS359
BibTex436
Endnote353
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com